Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding after intercourse. Have implant. Could this be due to the birth control?

can you think of any other reasons why this would be happening?. When the implant was first inserted, everything appeared fine. Then the problems started building up. Sometimes i'd finish menstrating, then the normal dis-charging would follow. After this i'd have sex for an example then i'd bleed again almost instantly and sometimes this would cause a mild discomfort.I'm not very good at explaining the symptoms i am currently experiencing , but it does bother me and has become rather embarassing during those times.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Based on the information you are having bleeding after intercourse and are having implant for the birth control.

Most of the time the bleeding is from the trauma caused by implant, due to the thrust applied during intercourse.

Advice:- please consult gynecologist and get it checked, due to risk of having infections.

hope it helps.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor